Jump to content

RE: Reinstated Clonazepam 6 days, can I just stop?


[an...]

Recommended Posts

 

 

Hi Everyone,

 

I need some help and advice! I started taking Clonazepam again after about 8 weeks b/c my symptoms were getting worse especially after taking a B supplement (stupid, stupid). It has been about 6 days at this point and I want to know if I could just stop taking the benzo or now do I have to taper?  I am stable but my main symptom did not get better.  My doctor says I can just stop (of course) but I am afraid of getting more symptoms but also making thinks worse if I continue.  I just don't know what to do at this point.  Any suggestions and help would be greatly appreciated.  Thanks for reading this...

 

 

angel

Link to comment
Share on other sites

Angelcat, I am so sorry your reinstatement didn't bring you any relief and you are still struggling.  I agree with your doctor that you can likely safely stop taking clonazepam now - safely meaning that the health risks such as seizures is low.  Whether or not you will have withdrawl symptoms is another matter but at six days, it seems very unlikely and going further with a taper would mean continuing to expose yourself to benzos for a reason that probably isn't necessary.
Link to comment
Share on other sites

Hi Kate08,

 

Thanks for your response, I was feeling very depressed and suicidal.  I feel the burning may be getting worse and since my first taper was most likely too fast should I cross to valium ad taper slow b/c I am really afraid of protracted withdrawals and I have had quite a few symptoms.  Or can I just stop the clonazepam now and then just start a the Valium.  Valium maybe a better choice.  I just want the burning to stop, its bad enough having Tinnitus.  Seems like no matter what I do its always the wrong decision.  Very worried and depressed.....thanks so much

 

 

Angel

Link to comment
Share on other sites

Hi Angel

 

I'm very sorry you're experiencing a setback. I see you desperately trying to find immediate relief but in my opinion jumping from one benzo to another is not the answer. You probably have to make a decision now to either stop completely or continue the Clonazapam. Please know that reinstating does not always work for everyone. If it does work you might need to give it several weeks but there's no guarantee.

 

Also please know there's no connection between fast tapers and protracted withdrawal. You really don't need to be scared about that.

 

Do you have a support network and people around you to help you with the depression?

Link to comment
Share on other sites

Hi Thanks so much jelly belly,

 

I do have support but I am not a fan of meds esp ADs.  My doc is willing to cross me over to Valium and taper slow if i wish although he is against it.  So scared and just don't know which way to go. Tapering slow off Valium might improve things and my NS but then it may not.  That's the problem, no one know which way is best or what will work.  I am quite stable but the burning did not improve and may get worse, so scared....thanks for listening....

 

 

angel  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...